# SDR DALA2019112646926

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1372722) BROKEN PAINT ON FASTENER #10 AT LH WING UPPER SURFACE. CORRECTIVE ACTION: LH ENGINE DRAG FITTING (LH WING) HOLE LOCATION #3 WAS REPAIRED PER ER/A 583140-14AD REV. ORIGINAL SECTION I: (PERMANENT REPAIR) AND ETI-57-19-161 R4 FOR HOLE NRB 10 SEE AMDS 5720-01100-0101A.
